English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Two remarks on sextic double solids

MPS-Authors
/persons/resource/persons235071

Cheltsov,  Ivan
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235960

Park,  Jihun
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Cheltsov, I., & Park, J. (2007). Two remarks on sextic double solids. Journal of Number Theory, 122(1), 1-12. doi:doi:10.1016/j.jnt.2006.03.001.


Cite as: http://hdl.handle.net/21.11116/0000-0004-29F5-A
Abstract
There is no abstract available